| Model Number |
VCPB947H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: could you please confirm how did you get this device? the hospital purchased the interceed kit (product code: ickit20) from jjkk.The product (vcpb947h) had been included in the kit.Could you please confirm if this is a johnson & johnson's device? yes.Is there any photo available for analysis? no photos are available.
Event or Problem Description
It was reported that a patient underwent an unknown surgery procedure on (b)(6) 2020 and suture was used.The suture was detached from the needle.There were no adverse patient consequences reported.Additional information was requested.